Go to content
UR Home

Publications by Arason, J.K.

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 1978
Number of items: 1.


Knebusch, Manfred and Arason, J.K. (1978) Über die Grade quadratischer Formen. Mathematische Annalen 234 (2), pp. 167-192.

This list was generated on Tue May 18 23:36:49 2021 CEST.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons